American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information
View Article: PDF

[2] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information
View Article: PDF

[3] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information
View Article: PDF

[4] G. G. Lorentz. Independent knots in Birkhoff interpolation. Bull. Amer. Math. Soc. 82 (1976) 783-785. MR 0415127.
Abstract, references, and article information
View Article: PDF

[5] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information
View Article: PDF

[6] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1